A combinatorial problem on polynomials and rational functions

Elekes, GY and Rónyai, Lajos (2000) A combinatorial problem on polynomials and rational functions. JOURNAL OF COMBINATORIAL THEORY SERIES A, 89 (1). pp. 1-20.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:06
Last Modified: 11 Dec 2012 15:06
URI: http://eprints.sztaki.hu/id/eprint/2453

Update Item Update Item